Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
had_enough_of_acne

Tane Log - One Month In

Recommended Posts

Me

Age: 18

Acne: Mild/Moderate

Background

Had persistent acne last year. By the time I got to see a derm it'd really improved but she still gave me Accutane. Was worried about starting it as my face wasn't that bad, but figured it's only for a few months.

Accutane

70mg starting 31/03/06.

Share this post


Link to post
Share on other sites

Day 1 - 31/03/2006

Didn't notice anything.

Day 2 - 01/04/2006

Lips and eyes feeling dry.

Day 3 - 02/04/2006

Woke up with dry eyes that were stuck together. Also had a nose bleed later in the day. Side effects seem to be kicking in fast! Also seem to be getting a few red bumps popping up.

Share this post


Link to post
Share on other sites

Hopefully the side effects don't get the best of you. But if your acne was mild, its likely you may never have another spot again!!

Share this post


Link to post
Share on other sites

Day 15 - 14/04/2006

Since I last posted I've had a crazy amount of new spots. My skin is really dry, especially around the side of my nose, but it's manageable. Over the past few days I haven't had very many new one's popping up so hopefully its starting to work it's magic.

Apart from the all the dry skin, new spots and an aching back, it's not all that bad. :)

Hopefully the side effects don't get the best of you. But if your acne was mild, its likely you may never have another spot again!!

Share this post


Link to post
Share on other sites

Day 34 - 03/05/2006

Ok haven't posted for some time.

I'm not to sure about my face - one day things are good and the next they're not. I usually get acne on my lower face; at the moment my right side is clear apart from one dried out spot. The left side has a few 'almost' dried out spots and 2 small lumps under my skin. So things are quite good today.

The side effects:

Very dry skin/lips if I forget to put cream/balm on.

Have a dry, red, itchy rash over both arms.

Occasional bad back.

The WORST side effect is how tired it's making me. I seem to have no energy during the day and getting out of bed, at any time is a real challenge lol.

Also don't you hate catching yourself in different lights/mirrors. Sometimes I look fine and then other days in the same mirror I'll have an awful complexion. :doh:

I'm also going to greece next week, not sure what will happen with all the sun and salt water. Hopefully I won't burn.

Share this post


Link to post
Share on other sites

Well just had a shower and realised there's actually some improvement. Thought I'd take a few pics to keep track so might aswell post 'em up.

The right side hasn't given me much grief since I started.

IPB Image

The left side seems to have new spots popping up every few days.

IPB Image

But overall, pretty good. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×